# SDR ASAA1057225

- Difficulty date: January 11, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 11,352 hours, 3,280 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000709
- Condition: Failed
- Location: E&E Bay
- Part time: 20,473 hours, 8,985 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED.  INFLIGHT FAULTS LOGGED LEFT FMC FAIL.  REMOVED AND REPLACED NR 1 FMC COMPUTER REF MM 34 62 02, GROUND VERIFICATION TEST PASSED.
